Folk Theorems on Transmission Access: Proofs and Counterexamples
Felix Wu,
Pravin Varaiya,
Pablo Spiller and
Shmuel Oren
Journal of Regulatory Economics, 1996, vol. 10, issue 1, 5-23
Date: 1996
References: Add references at CitEc
Citations: View citations in EconPapers (55)
There are no downloads for this item, see the EconPapers FAQ for hints about obtaining it.
Related works:
This item may be available elsewhere in EconPapers: Search for items with the same title.
Export reference: BibTeX
RIS (EndNote, ProCite, RefMan)
HTML/Text
Persistent link: https://EconPapers.repec.org/RePEc:kap:regeco:v:10:y:1996:i:1:p:5-23
Ordering information: This journal article can be ordered from
http://www.springer. ... on/journal/11149/PS2
Access Statistics for this article
Journal of Regulatory Economics is currently edited by Menaham Spiegel
More articles in Journal of Regulatory Economics from Springer
Bibliographic data for series maintained by Sonal Shukla () and Springer Nature Abstracting and Indexing ().